# SDR SWAA2018101525924

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 40,309 hours, 27,483 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA5309CC
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, NR 2 ENGINE OIL QUANTITY WENT TO 0, 5 MIN LATER GOT NR 2 ENGINE LOW OIL PRESSURE AND THE ENGINE WAS SHUT DOWN.  R&R NR 2 ENGINE STARTER IAW AMM.
